# SDR 2005UALA01277

- Difficulty date: November 14, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 42,300 hours, 14,708 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK OFF OF DOOR.  PER AMIS HISTORY, DURING THE PERIOD OF 1OCT&14NOV 2005, THERE WAS NO REPORTED PREVIOUS ACTIVITY RELATED TO THE 1L DOOR SLIDE THAT COULD HELP IN PINPOINTING A PROBABLE CAUSE WHY THE SLIDE WAS OFF THE DOOR.  A PROBABLE CAUSE THAT COULD PERHAPS HAVE ATTRIBUTED TO THIS, COULD BE THAT THE SLIDE WAS SUBJECTED TO SOME IN-SERVICE IMPACT.CORRECTIVE ACTION: SLIDE WAS REINSTALLED PER THE AMM.
